# SDR A6WA201040036

- Difficulty date: January 13, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Stiffener
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE DOOR AFT STIFFENERS CRACKED ON UPPER END REPAIRED CRACKS IAW REO 601R-49-11-070.
